MathSciNet Relay Station
MathSciNet bibliographic data
MR973308 22E40 (22E45 28D15 57S20)
Zimmer, Robert J. Representations of fundamental groups of manifolds with a semisimple transformation group. J. Amer. Math. Soc. 2 (1989), no. 2, 201–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement